# SDR DXTA2010052604103

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 5,681 hours, 3,399 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES WEAK. ON LANDING IT TAKES AN ABNORMAL AMOUNT OF TOE PRESSURE TO INSURE STOPPING.  DURING TAXI IN AT BRISK WALK SPEED APPLIED BRAKE PRESSURE SIMULATING EMERGENCY STOP NECESSITY.  MOMENTARY FELT BRAKES ENGAGE, BUT THE ACFT CONTINUED COASTING. IT APPEARS AN EMERGENCY STOP WOULD NOT BE EFFECTED.  FOUND NR1, NR 3, 34 BRAKES TO BE WORN. REMOVED EACH WORN BRAKE AND REPLACED WITH AN O/H BRAKE. PERFORMED NORMAL, EMERGENCY AND PARKING BRAKE BLEEDS. OPS AND LEAK CHECKS WERE GOOD. ALL WORK DONE IAW MM 32-40-20.
